RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Radkevich, Evgenii Vladimirovich

Statistics Math-Net.Ru
Total publications: 73
Scientific articles: 65
Presentations: 3

Number of views:
This page:3337
Abstract pages:16868
Full texts:6076
References:1368
Radkevich, Evgenii Vladimirovich
Professor
Doctor of physico-mathematical sciences
E-mail:

Subject:

Qualitative theory of evolution boundary value problems, wave dynamics, stability of solutions of partial differential equations.


http://www.mathnet.ru/eng/person8398
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:radkevich.e-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/237599
ISTINA http://istina.msu.ru/workers/397010
http://orcid.org/0000-0001-7904-4476
http://www.scopus.com/authid/detail.url?authorId=6603609635
https://www.researchgate.net/profile/Evgeniy_Radkevich2

Publications in Math-Net.Ru
2017
1. E. V. Radkevich, E. A. Lukashev, N. N. Yakovlev, O. A. Vasil'eva, “Study of the rayleigh-benard instability by methods of the theory of nonequilibrium phase transitions in the cahn-hillard form”, Eurasian Journal of Mathematical and Computer Applications, 5:2 (2017),  36–65  mathnet
2. E. A. Lukashev, E. V. Radkevich, N. N. Yakovlev, O. A. Vasil'eva, “Introduction to the generalized theory of non-equilibrium Cahn-Hilliard phase transitions (Thermodynamic problems in continuum mechanics)”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:3 (2017),  437–472  mathnet  zmath  elib
2016
3. O. A. Vasil'eva, S. A. Dukhnovskii, E. V. Radkevich, “On the nature of local equilibrium in the Carleman and Godunov–Sultangazin equations”, CMFD, 60 (2016),  23–81  mathnet
4. V. V. Palin, E. V. Radkevich, “Behavior of stabilizing solutions of the Riccati equation”, Tr. Semim. im. I. G. Petrovskogo, 31 (2016),  110–133  mathnet; J. Math. Sci. (N. Y.), 234:4 (2018), 455–469  scopus
5. E. A. Lukashev, E. V. Radkevich, N. N. Yakovlev, O. A. Vasil'eva, “On the reconstruction of the initial stage turbulent diffusion combustion”, Sib. J. Pure and Appl. Math., 16:2 (2016),  50–67  mathnet
2015
6. N. N. Yakovlev, E. A. Lukashev, E. V. Radkevich, V. V. Palin, “On the inner turbulence paradigm”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:1 (2015),  155–185  mathnet  zmath  elib
2014
7. V. V. Palin, E. V. Radkevich, N. N. Yakovlev, E. A. Lukashev, “On nonviscous solutions of a multicomponent euler system”, CMFD, 53 (2014),  133–154  mathnet; Journal of Mathematical Sciences, 218:4 (2016), 503–525
8. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  5–41  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 115–134
2013
9. E. V. Radkevich, “On the large-time behavior of solutions to the Cauchy problem for a $2$-dimensional discrete kinetic equation”, CMFD, 47 (2013),  108–139  mathnet; Journal of Mathematical Sciences, 202:5 (2014), 735–768  scopus
10. E. V. Radkevich, “On problem of nonexistence of dissipative estimate for discrete kinetic equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013),  106–143  mathnet
2011
11. I. V. Zagrebaev, E. V. Radkevich, “On intermediate attractors”, CMFD, 39 (2011),  79–101  mathnet  mathscinet; Journal of Mathematical Sciences, 190:1 (2013), 80–103  scopus
12. E. A. Lukashov, E. V. Radkevich, N. N. Yakovlev, “Structurization of the instability zone and crystallization”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  229–265  mathnet  zmath  elib; J. Math. Sci. (N. Y.), 179:4 (2011), 491–514  scopus
2008
13. E. V. Radkevich, “Matrix Equations and the Chapman–Enskog Projection”, Tr. Mat. Inst. Steklova, 261 (2008),  234–242  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 229–236  isi  elib  scopus
2007
14. B. Grec, E. V. Radkevich, “Newton's polygon method and the local solvability of free boundary problems”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  116–178  mathnet  elib; J. Math. Sci. (N. Y.), 143:4 (2007), 3253–3292  scopus
2006
15. E. V. Radkevich, “On well-posedness of the Cauchy Problem and the Mixed Problem for some class of hyperbolic systems and equations with constant coefficients and variable multiplicity of characteristics”, CMFD, 16 (2006),  110–135  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 149:5 (2008), 1580–1607  scopus
16. P. A. Zakharchenko, E. V. Radkevich, “On the properties of the dispersion equations of moment systems for the Fokker–Planck equation”, Differ. Uravn., 42:5 (2006),  610–619  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 650–660
17. P. A. Zakharchenko, E. V. Radkevich, “On the well-posedness of the mixed problem for hyperbolic operators with characteristics of variable multiplicity”, Fundam. Prikl. Mat., 12:6 (2006),  85–98  mathnet  mathscinet  zmath; J. Math. Sci., 151:1 (2008), 2689–2698  scopus
18. V. A. Palin, E. V. Radkevich, “Navier-Stokes approximation and problems of the Chapman-Enskog projection for kinetic equations”, Tr. Semim. im. I. G. Petrovskogo, 25 (2006),  184–225  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 135:1 (2006), 2721–2748  scopus
2005
19. P. A. Zakharchenko, E. V. Radkevich, “On the Properties of the Representation of the Boltzmann Kinetic Equation in the Basis of Hermite Functions”, Differ. Uravn., 41:7 (2005),  889–896  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 932–940
20. E. V. Radkevich, “Kinetic Equations and the Chapman–Enskog Projection Problem”, Tr. Mat. Inst. Steklova, 250 (2005),  219–225  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 250 (2005), 204–210
2003
21. E. V. Radkevich, “Well-posedness of mathematical models of continuum mechanics and thermodynamics”, CMFD, 3 (2003),  5–32  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 125:3 (2005), 259–404  scopus
22. L. R. Volevich, E. V. Radkevich, “Uniform Estimates of Solutions of the Cauchy Problem for Hyperbolic Equations with a Small Parameter Multiplying Higher Derivatives”, Differ. Uravn., 39:4 (2003),  486–499  mathnet  mathscinet; Differ. Equ., 39:4 (2003), 521–535
23. E. V. Radkevich, “On the Global Stability of Solutions of Moment Systems in Nonequilibrium Thermodynamics”, Mat. Zametki, 73:4 (2003),  590–602  mathnet  mathscinet  zmath; Math. Notes, 73:4 (2003), 551–561  isi  scopus
1995
24. V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich, “Asymptotic behavior of the solution of a phase field system, and a modified Stefan problem”, Differ. Uravn., 31:3 (1995),  483–491  mathnet  mathscinet; Differ. Equ., 31:3 (1995), 446–454
25. E. V. Radkevich, B. O. Ètonkulov, “On the existence of classical solutions of the problem on swelling of glassy polymers”, Mat. Zametki, 57:6 (1995),  875–888  mathnet  mathscinet  zmath; Math. Notes, 57:6 (1995), 615–624  isi
26. G. A. Omel'yanov, V. G. Danilov, E. V. Radkevich, “On regularization of initial conditions of the modified Stefan problem”, Mat. Zametki, 57:5 (1995),  793–795  mathnet  mathscinet  zmath; Math. Notes, 57:5 (1995), 559–561  isi
27. E. V. Radkevich, “The existence of a Gibbs random field for systems of particles with impulses”, Uspekhi Mat. Nauk, 50:6(306) (1995),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:6 (1995), 1301–1303  isi
28. V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich, “Justification of asymptotics of solutions of the phase-field equations and a modified Stefan problem”, Mat. Sb., 186:12 (1995),  63–80  mathnet  mathscinet  zmath; Sb. Math., 186:12 (1995), 1753–1771  isi
1994
29. A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man, “A mathematical model of the generation of modulated waves in a gas-saturated porous medium”, Differ. Uravn., 30:4 (1994),  647–658  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 596–607
1993
30. A. M. Maksimov, E. V. Radkevich, “Nonsimultaneous resonances in porous media”, Differ. Uravn., 29:12 (1993),  2149–2159  mathnet  mathscinet; Differ. Equ., 29:12 (1993), 1878–1887
31. E. V. Radkevich, “Asymptotic solutions of a phase field system”, Differ. Uravn., 29:3 (1993),  487–500  mathnet  mathscinet; Differ. Equ., 29:3 (1993), 418–429
32. E. V. Radkevich, “On the spectrum of the pencil in the Verigin–Muskat problem”, Mat. Sb., 184:9 (1993),  41–88  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 80:1 (1995), 33–73  isi
1992
33. E. V. Radkevich, “On conditions for the existence of a classical solution of the modified Stefan problem (the Gibbs–Thomson law)”, Mat. Sb., 183:2 (1992),  77–101  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:1 (1993), 221–246  isi
1991
34. E. V. Radkevich, “Spectrum of the pencil of the Verigin–Macket problem”, Mat. Zametki, 49:3 (1991),  77–90  mathnet  mathscinet  zmath; Math. Notes, 490:3 (1991), 279–288
1990
35. E. V. Radkevich, “Operator bundles of the contact Stefan problem”, Mat. Zametki, 47:2 (1990),  89–101  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 178–188  isi
36. E. V. Radkevich, “The existence conditions of the classical solution of the contact Stefan problem”, Mat. Sb., 181:4 (1990),  464–489  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:2 (1991), 497–525  isi
1982
37. E. V. Radkevich, A. S. Melikulov, “The solvability of a two-phase quasistationary problem of crystallization”, Dokl. Akad. Nauk SSSR, 265:1 (1982),  58–62  mathnet  mathscinet
38. E. V. Radkevich, “On conditions for the existence of a stationary fresh water lens in the presence of infiltration”, Dokl. Akad. Nauk SSSR, 263:1 (1982),  40–44  mathnet  mathscinet  zmath
1981
39. B. A. Belov, E. V. Radkevich, “Numerical realization of the boundary-variation method in stationary-filtration problems”, Dokl. Akad. Nauk SSSR, 261:2 (1981),  329–333  mathnet  mathscinet  zmath
40. E. V. Radkevich, “Boundary-variation method in problems involving a stationary fresh-water lens”, Dokl. Akad. Nauk SSSR, 258:3 (1981),  586–589  mathnet  mathscinet  zmath
1980
41. E. V. Radkevich, “Boundary-variation method in Pozzi–Friedman problems”, Dokl. Akad. Nauk SSSR, 255:4 (1980),  839–843  mathnet  mathscinet  zmath
42. E. V. Radkevich, “Method of variation of the boundary in nonstationary filtering”, Dokl. Akad. Nauk SSSR, 250:6 (1980),  1359–1363  mathnet  mathscinet  zmath
43. E. V. Radkevich, “On the filtration problem in a porous non-homogeneous non-isotropic medium”, Uspekhi Mat. Nauk, 35:1(211) (1980),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 229–230  isi
1979
44. E. V. Radkevich, “On an approach to the solution of problems in filtration theory”, Dokl. Akad. Nauk SSSR, 249:6 (1979),  1321–1324  mathnet  mathscinet  zmath
1978
45. O. A. Oleinik, E. V. Radkevich, “The method of introducing a parameter in the study of evolutionary equations”, Uspekhi Mat. Nauk, 33:5(203) (1978),  7–76  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:5 (1978), 7–84
1977
46. E. V. Radkevich, “The complex wave front in the problem of analyticity of solutions of linear partial differential equations”, Dokl. Akad. Nauk SSSR, 233:4 (1977),  559–562  mathnet  mathscinet  zmath
47. E. V. Radkevich, “A theorem on a removable singularity for the solutions of a class of linear partial differential equations”, Uspekhi Mat. Nauk, 32:4(196) (1977),  265–266  mathnet  mathscinet  zmath
1975
48. O. A. Oleinik, E. V. Radkevich, “On the behavior of solutions of general parabolic systems of differential equations in unbounded domains”, Dokl. Akad. Nauk SSSR, 220:5 (1975),  1027–1030  mathnet  mathscinet  zmath
1974
49. O. A. Oleinik, E. V. Radkevich, “Analyticity and theorems of Liouville and Phragmen–Lindelöf type for general parabolic systems of differential equations”, Funktsional. Anal. i Prilozhen., 8:4 (1974),  59–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:4 (1974), 322–330
50. O. A. Oleĭnik, E. V. Radkevič, “Conditions for the existence of nonanalytic solutions of linear partial differential equations of arbitrary order”, Tr. Mosk. Mat. Obs., 31 (1974),  17–33  mathnet  mathscinet  zmath
51. O. A. Oleinik, E. V. Radkevich, “Conditions for the analyticity of all solutions of a second order linear equation”, Uspekhi Mat. Nauk, 29:3(177) (1974),  221–222  mathnet  mathscinet  zmath
52. O. A. Oleinik, E. V. Radkevich, “Analyticity and theorems of Liouville and Phragmén–Lindelöf type for general elliptic systems of differential equations”, Mat. Sb. (N.S.), 95(137):1(9) (1974),  130–145  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:1 (1974), 127–143
1973
53. O. A. Oleinik, E. V. Radkevich, “The behavior at infinity of the solutions of certain systems of partial differential equations”, Uspekhi Mat. Nauk, 28:5(173) (1973),  249–250  mathnet  mathscinet  zmath
54. O. A. Oleinik, E. V. Radkevich, “Estimates for the eigenfunctions and solutions of certain systems of partial differential equations that depend on a parameter”, Uspekhi Mat. Nauk, 28:4(172) (1973),  223–224  mathnet  mathscinet  zmath
55. O. A. Oleinik, E. V. Radkevich, “A certain class of linear differential equations that have nonanalytic solutions”, Uspekhi Mat. Nauk, 28:3(171) (1973),  191–192  mathnet  mathscinet  zmath
56. O. A. Oleinik, E. V. Radkevich, “On the analyticity of solutions of linear partial differential equations”, Mat. Sb. (N.S.), 90(132):4 (1973),  592–606  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:4 (1973), 581–596
1972
57. O. A. Oleinik, E. V. Radkevich, “Analyticity of solutions of linear differential equations and systems”, Dokl. Akad. Nauk SSSR, 207:4 (1972),  785–788  mathnet  mathscinet  zmath
58. O. A. Oleinik, E. V. Radkevich, “The analyticity of the solutions of a certain class of second order hypoelliptic equations”, Uspekhi Mat. Nauk, 27:6(168) (1972),  241–242  mathnet  mathscinet  zmath
59. O. A. Oleinik, E. V. Radkevich, “Systems of differential equations that have nonanalytic solutions”, Uspekhi Mat. Nauk, 27:5(167) (1972),  247–248  mathnet  mathscinet  zmath
1971
60. O. A. Oleinik, E. V. Radkevich, “Second order equations with nonnegative characteristic form”, Itogi Nauki. Ser. Matematika. Mat. Anal. 1969, 1971,  7–252  mathnet  mathscinet  zmath
61. O. A. Oleinik, E. V. Radkevich, “On local smoothness of generalized and hypoellipticity of second order differential equations”, Uspekhi Mat. Nauk, 26:2(158) (1971),  265–281  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:2 (1971), 139–156
1969
62. E. V. Radkevich, “A priori estimates and hypoelliptic operators with multiple characteristics”, Dokl. Akad. Nauk SSSR, 187:2 (1969),  274–277  mathnet  mathscinet  zmath
63. E. V. Radkevich, “The smoothness of solutions of the first boundary value problem for second order differential equations with a non-negative characteristic form”, Uspekhi Mat. Nauk, 24:3(147) (1969),  233–234  mathnet  mathscinet  zmath
64. E. V. Radkevich, “On a theorem of L. Hörmander”, Uspekhi Mat. Nauk, 24:2(146) (1969),  233–234  mathnet  mathscinet  zmath
65. E. V. Radkevich, “A Schauder type estimate for a certain class of pseudo-differential operators”, Uspekhi Mat. Nauk, 24:1(145) (1969),  199–200  mathnet  mathscinet  zmath
66. E. V. Radkevich, “Hypoelliptic operators with multiple characteristics”, Mat. Sb. (N.S.), 79(121):2(6) (1969),  193–216  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:2 (1969), 181–205

2012
67. I. E. Egorov, S. I. Kabanikhin, T. Sh. Kal'menov, A. V. Keller, Yu. M. Kovalev, E. V. Radkevich, K. B. Sabitov, A. P. Soldatov, “Alexander Kozhanov (to the $60^{th}$ anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 14,  187–189  mathnet
2011
68. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, CMFD, 39 (2011),  5–10  mathnet  mathscinet; Journal of Mathematical Sciences, 190:1 (2013), 1–7
69. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  5–7  mathnet  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 345–346
2010
70. A. A. Andreev, M. T. Dzhenaliev, A. N. Zarubin, A. I. Kozhanov, E. I. Moiseev, A. M. Nakhushev, V. A. Nakhusheva, E. N. Ogorodnikov, A. V. Pskhu, L. S. Pulkina, N. R. Radjabov, V. P. Radchenko, E. V. Radkevich, O. A. Repin, K. B. Sabitov, A. P. Soldatov, “In Memory of Anatoliy A. Kilbas”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010),  6–9  mathnet
2007
71. M. S. Agranovich, A. I. Aptekarev, A. L. Afendikov, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, M. M. Malamud, B. P. Paneah, E. V. Radkevich, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (obituary)”, Uspekhi Mat. Nauk, 62:6(378) (2007),  157–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1187–1190  isi
72. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197
2005
73. V. A. Il'in, V. V. Kozlov, V. A. Sadovnichii, I. V. Astashova, A. A. Kon'kov, V. M. Millionshchikov, E. V. Radkevich, N. Kh. Rozov, A. V. Filinovskii, A. S. Shamaev, “Vladimir Aleksandrovich Kondrat'ev (A Tribute in Honor of His 70th Birthday)”, Differ. Uravn., 41:7 (2005),  867–873  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 909–914
2003
74. T. D. Venttsel', V. S. Vladimirov, V. V. Zhikov, A. M. Il'in, V. A. Il'in, V. A. Kondrat'ev, L. D. Kudryavtsev, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Osipov, E. V. Radkevich, N. Kh. Rozov, V. A. Sadovnichii, L. D. Faddeev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Ol'ga Arsen'evna Oleinik (obituary)”, Uspekhi Mat. Nauk, 58:1(349) (2003),  165–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:1 (2003), 161–172  isi

Presentations in Math-Net.Ru
1. Математические вопросы моделирования критических явлений
E. V. Radkevich
Differential equations, analysis and control: theory and applications
October 29, 2018 18:30
2. Неклассические гидродинамики
E. V. Radkevich
Dynamical systems and differential equations
April 25, 2016 18:30
3. On Lax problem (turbulence)
E. V. Radkevich
International Conference on Differential Equations and Dynamical Systems
July 6, 2014 09:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019